# SDR CALA2023032700895

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737-8
- Aircraft serial: 34001
- Aircraft time: 50,657 hours, 18,023 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Switch
- Part number: M1103P091102
- Condition: Unknown
- Location: Apu Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAILED TO START DRAINED THEN FILLED APU GEARBOX OIL PER AMM 12-13-31. REMOVED AND REPLACED LOW OIL PRESSURE SWITCH IAW AMM 49-94-22. LEAK/OPS CHECK NORMAL. PARTS USED:  M1103P0911-02,QTY :1
